Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homeomorphism groups of weak solenoidal spaces


Authors: James T. Rogers and Jeffrey L. Tollefson
Journal: Proc. Amer. Math. Soc. 28 (1971), 242-246
MSC: Primary 54.80
MathSciNet review: 0271924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that inverse limit spaces of closed manifolds with covering maps as bonding maps are determined by their homeomorphism groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0271924-5
PII: S 0002-9939(1971)0271924-5
Keywords: Homeomorphism groups, inverse limits, weak solenoidal spaces
Article copyright: © Copyright 1971 American Mathematical Society